Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Linearly embedded graphs in $3$–space with homotopically free exteriors

Youngsik Huh and Jung Hoon Lee

Algebraic & Geometric Topology 15 (2015) 1161–1173
Bibliography
1 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445 MR722061
2 C M Gordon, On primitive sets of loops in the boundary of a handlebody, Topology Appl. 27 (1987) 285 MR918538
3 Y Huh, C B Jeon, Knots and links in linear embeddings of $K_6$, J. Korean Math. Soc. 44 (2007) 661 MR2314834
4 R C Lyndon, P E Schupp, Combinatorial group theory, Ergeb. Math. Grenz. 89, Springer (1977) MR0577064
5 V Nicholson, Types of spatial embeddings of graphs: A survey, Congr. Numer. 64 (1988) 179 MR988679
6 C D Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957) 1 MR0090053
7 R Randell, Invariants of piecewise-linear knots, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 307 MR1634464
8 N Robertson, P Seymour, R Thomas, Sachs' linkless embedding conjecture, J. Combin. Theory Ser. B 64 (1995) 185 MR1339849
9 M Scharlemann, A Thompson, Detecting unknotted graphs in $3$–space, J. Differential Geom. 34 (1991) 539 MR1131443
10 Y Q Wu, On planarity of graphs in $3$–manifolds, Comment. Math. Helv. 67 (1992) 635 MR1185812